Oblique Propagation of Nonlinear Solitary Waves in Magnetized Plasma with Nonextensive Electrons

Parveen Bala *

Department of Mathematics, Statistics and Physics, Punjab Agricultural University, Ludhiana-141004, India.

Harpreet Kaur

Department of Mathematics, Statistics and Physics, Punjab Agricultural University, Ludhiana-141004, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, authors have studied the properties of obliquely propagating nonlinear solitary waves in a plasma system consisting of warm ions and nonextensively distributed electrons. The nonlinear Korteweg-de-Vries (KdV) equation and its solution have been derived using the standard reductive perturbation method. The effect of ion temperature on the propagation of solitary waves has been investigated numerically. The critical value of nonextensivity at which solitary structures transit from negative to positive potential is found to shift to the lower value under the effect of finite temperature. The numerical results are interpreted graphically. The results may be useful for understanding the wave propagation in laboratory and space plasmas where magnetic field is present.

Keywords: Magnetized plasma, q-nonextensive distribution, reductive perturbation method, nonlinear waves and soliton


How to Cite

Bala, Parveen, and Harpreet Kaur. 2019. “Oblique Propagation of Nonlinear Solitary Waves in Magnetized Plasma With Nonextensive Electrons”. Physical Science International Journal 22 (1):1-9. https://doi.org/10.9734/psij/2019/v22i130121.

Downloads

Download data is not yet available.